Please use this identifier to cite or link to this item: http://repository.kpi.kharkov.ua/handle/KhPI-Press/2776
Full metadata record
DC FieldValueLanguage
dc.contributor.authorБреславский, И. Д.ru
dc.contributor.authorАврамов, К. В.ru
dc.date.accessioned2013-10-25T11:08:39Z-
dc.date.available2013-10-25T11:08:39Z-
dc.date.issued2006-
dc.identifier.citationБреславский И. Д. Устойчивость нелинейных форм вынужденных колебаний в дискретной системе с кубической нелинейностью / И. Д. Бреславский, К. В. Аврамов // Вестник Нац. техн. ун-та "ХПИ" : сб. науч. тр. Темат. вып. : Динамика и прочность машин. – Харьков : НТУ "ХПИ". – 2006. – № 21. – С. 21-25.ru
dc.identifier.urihttp://repository.kpi.kharkov.ua/handle/KhPI-Press/2776en
dc.description.abstractThe nonlinear normal modes of the system with cubic nonlinearity are studied. The variation equations are used to study stabilityen
dc.language.isoruru
dc.publisherНТУ "ХПИ"ru
dc.subjectуравнения движенияru
dc.subjectпсевдоавтономная динамическая системаru
dc.subjectоценка устойчивости по Ляпуновуru
dc.subjectматрицаru
dc.titleУстойчивость нелинейных форм вынужденных колебаний в дискретной системе с кубической нелинейностьюru
dc.typeArticleen
Appears in Collections:Вісник № 21

Files in This Item:
File Description SizeFormat 
vestnik_HPI_2006_21_Breslavskiy_Ustoychivost nelineynykh.pdf344,01 kBAdobe PDFThumbnail
View/Open
Show simple item record  Google Scholar



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.